IMECH-IR

Browse/Search Results:  1-6 of 6 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Effective elastic moduli of two-dimensional solids with multiple cracks 期刊论文
Science in China Series A-Mathematics Physics Astronomy, 1998, 卷号: 41, 期号: 10, 页码: 1114-1120
Authors:  Zhan SG(詹世革);  Wang ZQ(王自强);  Han XL(韩学礼);  Zhan, S (reprint author), Chinese Acad Sci, Inst Mech, Lab Nonlinear Mech Continuous Media, Beijing 100080, Peoples R China.
Adobe PDF(387Kb)  |  Favorite  |  View/Download:622/120  |  Submit date:2007/06/15
Interacting multiple cracks 期刊论文
Key Engineering Materials, 1998, 卷号: 145-149, 期号: Fracture and Strength of Solids III, 页码: 381-386
Authors:  Han XL(韩学礼);  Wang ZQ(王自强);  Han, XL (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(347Kb)  |  Favorite  |  View/Download:372/61  |  Submit date:2007/06/15
Damage  Multiple Cracks  
Ab initio investigation of the elasticity and stability of aluminium 期刊论文
Journal of Physics-Condensed Matter, 1998, 卷号: 10, 期号: 43, 页码: 9889-9904
Authors:  Li WX(李微雪);  Wang ZQ(王自强);  Li, WX (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(204Kb)  |  Favorite  |  View/Download:797/159  |  Submit date:2007/06/15
A micromechanical damage theory for brittle materials with small cracks 期刊论文
Fatigue & Fracture of Engineering Materials & Structures, 1998, 卷号: 21, 期号: 11, 页码: 1337-1349
Authors:  Zhan SG(詹世革);  Wang ZQ(王自强);  Han XL(韩学礼);  Zhan, S (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(276Kb)  |  Favorite  |  View/Download:425/118  |  Submit date:2007/06/15
Interacting circular inhomogeneities 期刊论文
Key Engineering Materials, 1998, 卷号: 145-145, 期号: Fracture and Strength of Solids III, 页码: 29-34
Authors:  Han XL(韩学礼);  Wang ZQ(王自强);  Han, XL (reprint author), Chinese Acad Sci, Inst Mech, LNM, Beijing 100080, Peoples R China.
Adobe PDF(348Kb)  |  Favorite  |  View/Download:331/53  |  Submit date:2007/06/15
二维多裂纹弹性体的有效弹性模量 期刊论文
中国科学. A辑, 数学, 1998, 卷号: 28, 期号: 8, 页码: 751
Authors:  詹世革;  王自强;  韩学礼
Adobe PDF(130Kb)  |  Favorite  |  View/Download:480/155  |  Submit date:2007/06/15
多裂纹弹性体  有效弹性模量  裂纹密度  边界配置法